نویسنده مسئول: Khosravi، Navid ؛
Journal of Medical Toxicology and Forensic Medicine Summer 2019, Volume 9, Number 3 علمی-پژوهشی (وزارت بهداشت) (6 صفحه - از 159 تا 164)
Background: Opium use is one of the common causes of lead toxicity. Lead poisoning can lead to hepatic, hematologic, musculoskeletal, neurological, and cardiovascular damages. In this study, we investigated the reversibility of lead-induced liver damage following chelation therapy. Methods: We reviewed the medical records of patients with opium-induced lead poisoning regarding elevation in hepatobiliary enzymes level including Alanine Transaminase (ALT), Aspartate Transaminase (AST), and Alkaline Phosphatase (ALP) to normal level and recorded patients’ age, treatment regimen, liver enzymes level before and after treatment; we also investigated other laboratory findings to rule out other causes of liver enzymes increase. Results: We evaluated 10 male patients with the mean age of 48.3±7.42 years. All patients were referred with the chief complain of abdominal cramps (100%). The mean lead level in patients was 84.48±9.95 μg/dL. The mean serum levels of ALT, AST, and ALP significantly decreased after the treatment with chelating agents ([ALT=117.8±60.22μg/dL-76.9±40.73μg/ dL, P=0.022], [AST=100.9±63.96μg/dL-69.9±37.41μg/dL, P=0.028], [ALP=449.8±234.81 μg/dL-338.3±131.22μg/dL, P=0.037]). There was no significant correlation between patients’ lead level and liver enzymes level before and after the treatment. Conclusion: The results of this study showed that the treatment with chelating agents reverses the liver injury following the lead intoxication.کلیدواژه ها:
- دریافت فایل ارجاع :
- (پژوهیار, , , )
You should become a Sign in to be able to see articles.
If you fail to purchase subscription via PayPal or VISA Card, please send your mobile number to the Website Administrator via firstname.lastname@example.org.